MathSciNet Relay Station
MathSciNet bibliographic data
MR2465658 (2009g:26017) 26B35 (26B10 46E10)
De Pauw, Thierry; Koeller, Amos Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1347–1356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement